Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2010:10.1137/090754200,
author = {Degond, P and Deluzet, F and Negulescu, C},
doi = {10.1137/090754200},
journal = {MULTISCALE MODELING & SIMULATION},
pages = {645--666},
title = {AN ASYMPTOTIC PRESERVING SCHEME FOR STRONGLY ANISOTROPIC ELLIPTIC PROBLEMS},
url = {http://dx.doi.org/10.1137/090754200},
volume = {8},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Deluzet,F
AU - Negulescu,C
DO - 10.1137/090754200
EP - 666
PY - 2010///
SN - 1540-3459
SP - 645
TI - AN ASYMPTOTIC PRESERVING SCHEME FOR STRONGLY ANISOTROPIC ELLIPTIC PROBLEMS
T2 - MULTISCALE MODELING & SIMULATION
UR - http://dx.doi.org/10.1137/090754200
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000277583200009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 8
ER -